# SDR A6WA201643965

- Difficulty date: June 1, 2016
- Submitted: June 10, 2016
- Operation: Air carrier
- Aircraft: N417AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7610
- Aircraft time: 33,878 hours, 32,339 cycles
- System (JASC): 5270 · Door Warning System
- Part: Warning System
- Condition: Activated
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF RECEIVED PASSENGER DOOR WARNING ALSO SERVICE AND CARGO DOOR CAUTION. PRESSURIZATION NORMAL, LANDED UNDERWEIGHT.
